# SDR CALA2017022500480

- Difficulty date: February 25, 2017
- Submitted: February 26, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,140 hours, 20,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS SMALL CRACK AT FASTENER HOLE FOR OVERHEAD BIN RAIL ATTACH BRACKET BS 1580 JUST ABOVE STR 9L  INSTALLED FUSELAGE FORMED ZEE FRAME REPAIR AT STA 1580 BETWEEN STR 8 AND 9 LT PER REF SRM 53-00-07 FIG 202 REP 1 IS A CATEGORY B REPAIR.
